Siberian Mathematical Journal

, Volume 51, Issue 1, pp 78–87

The Farkas Lemma revisited


DOI: 10.1007/s11202-010-0010-y

Cite this article as:
Kutateladze, S.S. Sib Math J (2010) 51: 78. doi:10.1007/s11202-010-0010-y


Boolean valued analysis is applied to deriving operator versions of the classical Farkas Lemma in the theory of simultaneous linear inequalities.


Dedekind complete vector latticelinear programminglinear inequalitiessublinear polyhedral inequalitiesinterval equationsalternative theoremBoolean valued model

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  1. 1.Sobolev Institute of MathematicsNovosibirskRussia